MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3507555MC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Deformity/ Disfigurement (2360); Breast Mass (2439)
Date of Event 12/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: contralateral complication.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a primary breast augmentation surgery with implantation of a 555cc mentor memorygel breast implant prosthesis.Post-operatively, the patient reported experiencing a ruptured left breast implant which has confirmed using mammogram, ultrasound, and magnetic resonance imaging.Magnetic resonance imaging also identified a questionable mass in the right breast with a recommendation for further evaluation with additional imaging.A physical exam was conducted and barley any right distortion was noted.The exam also noted there were no masses in either breast.As a result, the patient underwent bilateral exchange with mentor gel implants on (b)(6) 2025.This report is for the right breast prosthesis.
 
Additional Manufacturer Narrative
On december 27, 2025, the mentor analysis lab received the suspect medical device for evaluation.On january 04, 2026, mentor completed an evaluation on the returned device.Device evaluation: mentor conducted a visual inspection and leak test of the device.During visual evaluation, some bubbles within the gel were observed on the returned device.Leak testing was performed, in accordance with mentor procedures, and no areas of gel exposure were detected during the analysis.The shell wall of the implant is permeable to air, and trapped air can form bubbles with changes in pressure or temperature.When left by themselves with no changes in temperature or pressure, bubbles usually dissipate over time unless trapped by cured gel.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key23811935
Report Number1645337-2025-13907
Device Sequence Number7621580
Product Code FTR
UDI-Device Identifier00081317004257
UDI-Public(01)00081317004257(17)250308(10)9438907
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2025
Device Catalogue Number3507555MC
Device Lot Number9438907
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/27/2025
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale
Patient EthnicityHispanic
Patient RaceWhite